ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Constant conductance fluctuations in disordered metals

Heinrichs, J and Jayannavar, AM and Kumar, N (1988) Constant conductance fluctuations in disordered metals. In: Solid State Communications, 67 (11). pp. 1103-1107.

[img] PDF
PDF.pdf - Published Version
Restricted to Registered users only

Download (485kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


We discuss the effect of fluctuations of the random potential in directions transverse to the current flow in a modified Migdal-Kadanoff approach to probabilistic scaling of conductance with size L, in d-dimensional metallic systems. The conductance cumulants are finite and vary as Ld−1−n for n greater-or-equal, slanted 2 i.e. conductance fluctuations are constant for d = 3. The mean conductance has a non-classical correction with Image Full-size image (<1K) for d greater-or-equal, slanted 2. The form of the higher cumulants is strongly influenced by the transverse potential fluctuations and may be compared with the results of perturbative diagrammatic approaches.

Item Type: Journal Article
Publication: Solid State Communications
Publisher: Elsevier Science
Additional Information: Copyrights of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 29 Jul 2009 03:28
Last Modified: 19 Sep 2010 05:39
URI: http://eprints.iisc.ac.in/id/eprint/21891

Actions (login required)

View Item View Item